# SDR AALA202508141589

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 32,150 hours, 15,850 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: GA65227
- Part serial: 18COU4506400897
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 12,667 hours, 6,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ECAM MESSAGE L/G SHOCK ABSORBER FAULT AND SURV ROW/ROP LOST. AIR INTERRUPT LANDING UNDER MAX WEIGHT. GEAR WOULD NOT RETRACT AFTER TAKE OFF.  MAINTENANCE FOUND DEAR WOULD NOT STOW COMPLETEY DUE TO TARGETS 24GA & 25GAA BEING OUT OF ADJUSTMENT. MAINTENANCE REPLACED UPPER AND LOWER NLG TORQUE LINKS IAW AMM 32-21-27/ FUNCTIONAL CK COMPLETED IAW AMM 32-21-24-400-001-A.
